Volume 17, Issue 1 (4-2022)                   IJMSI 2022, 17(1): 111-123 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bidkham M, KhojastehnezadZHAD E. On Bernstein Type Inequalities for Complex Polynomial. IJMSI 2022; 17 (1) :111-123
URL: http://ijmsi.ir/article-1-1389-en.html
In this paper, we establish some Bernstein type inequalities for the complex polynomial. Our results constitute generalizations and refinements of some well-known polynomial inequalities.
Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb